Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 157, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 11, 2011, 7:52 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 68 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 7:52 PM EDT (23:52 UTC)
- Expired
- Jun 11, 2011, 9:00 PM EDT
- In force
- 68 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 133 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 8:19 PM EDT | HAIL 1 | Grandview Heights, PA | |
| Jun 11, 8:19 PM EDT | HAIL 1 | York, PA | |
| Jun 11, 8:22 PM EDT | TSTM WND DMG | York, PA | TREE FELL AND DAMAGED SEVERAL CARS ON WAYNE AVENUE |
| Jun 11, 9:06 PM EDT | TSTM WND DMG | York, PA | LARGE TREE DOWN AT SPRINGWOOD RD. AND N. WALNUT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
877
WUUS51 KCTP 112352
SVRCTP
PAC071-133-120100-
/O.NEW.KCTP.SV.W.0157.110611T2352Z-110612T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
752 PM EDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 900 PM EDT
* AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR NEW SALEM...MOVING
NORTHEAST AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
JACOBUS AROUND 800 PM EDT...
YORK AROUND 810 PM EDT...
SPRY AROUND 815 PM EDT...
EMIGSVILLE AROUND 820 PM EDT...
DALLASTOWN AROUND 825 PM EDT...
STONYBROOK AND RED LION AROUND 835 PM EDT...
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 8 AND 23.
THIS WILL ALSO IMPACT ROUTE 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4005 7667 4002 7664 4002 7639 3985 7627
3982 7677 3996 7689
TIME...MOT...LOC 2353Z 241DEG 9KT 3992 7678
$$
FORECASTER: KREKELERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:14 PM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jun 11, 4:14 PM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 414 PM EDT SAT JUN 11 2011 .SYNOPSIS... THE REGIONS REMAINS IN A WARM AND MOIST AIR MASS THIS AFTERNOON. LOOK FOR SHOWERS AND THUNDERSTORMS TO INCREASE IN COVERAGE. SOME OF THESE STORMS WILL BRING HEAVY RAINFALL ESPECIALLY IN THE SOUTHEAST PORTION OF THE FORECAST AREA WHERE A FLASH FLOOD WATCH IS IN EFFECT UNTIL 12AM SUNDAY MORNING. A FRONTAL SYSTEM WILL PUSH SOUTH ACROSS THE REGION LATE TONIGHT BRINGING AN END TO THE PRECIPITATION AND COOLER AND MUCH DRIER TEMPERATURES TO BEGIN THE NEW WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... RADAR STARTING TO SHOW INCREASE IN ACTIVITY AS DAYTIME HEATING MAXIMIZES. STORM MOVEMENT WILL BE SE AT NEAR 20 KNOTS. NOT EXPECTING BIG HAIL OR STRONG WINDS WITH THESE...MORE LIKELY VERY HEAVY RAINFALL WITH PLENTY OF LIGHTNING AND THUNDER. 12Z NAM12 AND RECENT HRRR RUNS SHOWS STRONG CONVECTION FORMING ACROSS CENTRAL PA AND INTENSIFYING ACROSS SE ZONES. GIVEN LAST NIGHTS RAINFALL AND STREAM RISES AND POTENTIAL FOR HEAVY RAIN IN A SHORT PERIOD OF TIME WE ISSUED A FLASH FLOOD WARNING FOR SE COUNTIES THROUGH MIDNIGHT TONIGHT. FRONTAL SYSTEM ARRIVES OVERNIGHT WITH DEW POINTS DROPPING AND PRECIPITATION ENDING FROM THE NW. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... FOCUS OF PRECIPITATION SUNDAY MORNING ON SE HALF OF CWA AS FRONTAL SYSTEM SHOULD HAVE MADE THROUGH THE REST OF THE AREA. LOOK FOR COOLER TEMPERATURES AND LOWER HUMIDITY'S AS THE DAY PROGRESSES. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... WEAK FRONTAL BOUNDARY EXITING TO THE SE SUN NIGHT WILL KEEP MENTION OF A LINGERING SHOWER IN THE SE. TEMPS WILL BE COOLER /BELOW NORMAL/ FOR SUN/MON. LOW CHANCE FOR A SHOWER/TSTM ON MONDAY INTO TUESDAY AS WEAK TROUGH IN THE WAKE OF DEPARTING LOW EDGES SOUTHWARD TOWARD THE PA/NY BORDER WITH A BIT OF MID LEVEL SUPPORT. AFTER THAT...RIDGING RETURNS FOR MIDWEEK AS WED/THU WILL SEE A RETURN OF WARMER TEMPERATURES /AT OR SLIGHTLY ABOVE NORMAL/...THOUGH GFS/ECMWF BECOME OUT OF PHASE BY THIS TIME. THE NEXT CHC OF RAIN SHOULD HOLD OFF UNTIL AT LEAST WED NIGHT...WHEN AN MCS MAY ENCROACH FROM THE WEST. INCREASING CHANCES FOR SCATTERED TSTMS THUR-FRI AS THE SFC HIGH AND UPPER RIDGE WEAKEN AND SLIDE OFF THE MID ATLC COAST...ALLOWING A FNTL SYS TO APPROACH THE REGION FROM THE MIDWEST. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... THUNDERSTORMS ARE BEGINNING TO DEVELOP ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE STATE THIS AFTERNOON. SHORT TERM MODEL GUIDANCE SUGGESTS THAT THESE STORMS SHOULD ORGANIZE INTO A LINE OF POSSIBLE STRONG STORMS AND MOVE EASTWARD ACROSS THE STATE LATE THIS AFTERNOON AND INTO THE EVENING. HAVE INCLUDED VCTS AND AND CB AT ALL SITES...NO TSRA DUE TO LOW CONFIDENCE THAT A STORM WILL HIT ANY ONE SITE. WILL AMEND AS NEEDED. COLD FRONT WILL MOVE THROUGH OVERNIGHT AND INTO THE EARLY MORNING. BR/FG AND LOW STRATUS WILL BE A CONCERN BY EARLY MORNING. OUTLOOK... SUN...VFR. MON-THU MAINLY VFR. && .HYDROLOGY... WENT AHEAD AND ENDED FLOOD WARNINGS FOR SWATARA CREEK AS THE CREST OCCURRED AND THE CREEK IS FALLING AND MARFC FORECAST DOES NOT SHOW ADDITIONAL RAINFALL WILL RESULT IN RENEWED RISES THERE. WILL CONTINUE FLASH FLOOD WATCH AS HEAVY RAIN FROM ANY THUNDERSTORMS THIS EVENING COULD BRING FAST RISES TO SMALL STREAMS AND POTENTIAL FLASH FLOODING. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ056>059- 063>066. && SYNOPSIS...ROSS/DEVOIR/CERU NEAR TERM...ROSS SHORT TERM...ROSS LONG TERM...RXR AVIATION...KREKELER HYDROLOGY...
Hazardous weather outlook, Jun 11, 10:54 AM EDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1054 AM EDT SAT JUN 11 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 121500- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 1054 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION THIS AFTERNOON AND EVENING. THE MAIN THREATS ARE LOCALLY HEAVY RAINFALL...HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ056>059-063>066-121500- PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1054 AM EDT SAT JUN 11 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION THIS AFTERNOON AND EVENING. THE MAIN THREATS ARE LOCALLY HEAVY RAINFALL...HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 11, 5:36 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
536 PM EDT SAT JUN 11 2011
PAZ036-063-112230-
CUMBERLAND PA-FRANKLIN PA-
536 PM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN AND
SOUTHWESTERN CUMBERLAND COUNTIES THROUGH 630 PM EDT...
AT 528 PM EDT...A STRONG THUNDERSTORM WAS NEAR WILLOW HILL...MOVING
TO THE EAST SOUTHEAST AT 20 MPH.
BRIEF WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS STORM. A 10 TO 15
MINUTE PERIOD OF HEAVY RAIN WILL ALSO FALL FROM THIS STORM...AND
WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THIS STORM WILL BE NEAR ROXBURY AROUND 540 PM...ORRSTOWN AROUND 550
PM...SHIPPENSBURG AROUND 600 PM AND WALNUT BOTTOM AROUND 630 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 188 AND 195...I-81 BETWEEN
MILE MARKERS 24 AND 36.
LAT...LON 4007 7784 4013 7782 4015 7778 4013 7733
3998 7742 3998 7743
FORECASTER: LAMBERTSpecial weather statement, Jun 11, 5:46 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 546 PM EDT SAT JUN 11 2011 PAZ034>036-112230- BEDFORD PA-FRANKLIN PA-FULTON PA- 546 PM EDT SAT JUN 11 2011 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BEDFORD...SOUTHERN FULTON AND SOUTHWESTERN FRANKLIN COUNTIES... AT 540 PM EDT...A STRONG THUNDERSTORM WAS NEAR FLINTSTONE...MOVING EAST AT 30 MPH. WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT SOME LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR INGLESMITH AROUND 600 PM...BARNES GAP AROUND 610 PM...LOCUST GROVE AROUND 620 PM AND COVE MILLS AROUND 630 PM. THIS WILL IMPACT I-70 BETWEEN MILE MARKERS 155 AND 170. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ROUTE 522. LAT...LON 3972 7866 3989 7865 3990 7800 3972 7799 FORECASTER: KREKELER
Special weather statement, Jun 11, 6:02 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
602 PM EDT SAT JUN 11 2011
PAZ042-112245-
SULLIVAN PA-
602 PM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SULLIVAN COUNTY
THROUGH 645 PM EDT...
AT 557 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
FORKSVILLE TO LAPORTE...MOVING NORTHEAST AT 20 MPH.
BRIEF WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. ALSO EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL BE NEAR DUSHORE AROUND 620 PM.
THIS WILL IMPACT ROUTE 220.
LAT...LON 4146 7624 4133 7644 4137 7668 4149 7674
4158 7665 4155 7624 4154 7621
FORECASTER: LAMBERTSpecial weather statement, Jun 11, 6:28 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
628 PM EDT SAT JUN 11 2011
PAZ026-034-035-112330-
BEDFORD PA-FULTON PA-HUNTINGDON PA-
628 PM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN
BEDFORD...NORTHEASTERN FULTON AND SOUTHWESTERN HUNTINGDON COUNTIES
THROUGH 730 PM EDT...
AT 626 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW
ENTERPRISE...MOVING EAST NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THIS STORM. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THIS STORM WILL BE NEAR SAXTON AROUND 640 PM...COALMONT
AROUND 650 PM...BROAD TOP CITY AROUND 700 PM...WATERFALL AROUND 710
PM...SALTILLO AROUND 720 PM AND CASSVILLE AROUND 730 PM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 183
AND 186.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
522.
LAT...LON 4011 7833 4021 7843 4026 7832 4025 7829
4028 7827 4042 7792 4012 7783 4007 7785
4007 7822
FORECASTER: LAMBERTSpecial weather statement, Jun 11, 6:53 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
653 PM EDT SAT JUN 11 2011
PAZ012-019-037-041-045-046-049-112315-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-TIOGA PA-UNION PA-
653 PM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CLINTON...
LYCOMING...NORTH CENTRAL CENTRE...NORTH CENTRAL UNION AND
SOUTHEASTERN TIOGA COUNTIES...
AT 649 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM CEDAR
RUN TO BEECH CREEK...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE
POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THESE STORMS WILL BE NEAR WATERVILLE AROUND 700
PM...SALLADASBURG AROUND 710 PM AND TROUT RUN AROUND 720 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 173 AND 206...I-180 BETWEEN MILE MARKERS 20
AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14...STATE ROAD 120.
LAT...LON 4161 7687 4160 7682 4156 7680 4104 7694
4103 7772 4105 7771 4109 7763 4111 7768
4150 7744 4167 7688
FORECASTER: GARTNERSpecial weather statement, Jun 11, 7:07 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
707 PM EDT SAT JUN 11 2011
PAZ037-112330-
TIOGA PA-
707 PM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN TIOGA
COUNTY...
AT 702 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MILLERTON TO TIOGA...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE STORMS WILL BE
NEAR ROSEVILLE AROUND 720 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.
LAT...LON 4199 7692 4181 7689 4178 7689 4182 7727
4194 7718 4200 7706 4201 7693
FORECASTER: GARTNERThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 1:14 AM EDT | Special Weather Statement | CTP | Huntingdon | 31 min |
| Jun 11, 2:39 AM EDT | Special Weather Statement | CTP | Lebanon | 36 min |
| Jun 11, 3:22 AM EDT | Areal Flood Advisory | CTP | Centre, Clearfield | 3 hr |
| Jun 11, 3:31 AM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, Perry, Schuylkill | 3 hr |
| Jun 11, 4:33 AM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 42 min |
| Jun 11, 5:46 AM EDT | Special Weather Statement | CTP | Columbia, Lancaster, Lebanon, Montour, Northumberland, Schuylkill | 44 min |
| Jun 11, 6:44 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon, Schuylkill | 8 hr |
| Jun 11, 6:44 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 8 hr |
| Jun 11, 10:46 AM EDT | Flash Flood Watch | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more | 13 hr |
| Jun 11, 3:51 PM EDT | Special Weather Statement | CTP | Blair | 54 min |
| Jun 11, 4:31 PM EDT | Special Weather Statement | CTP | Huntingdon | 59 min |
| Jun 11, 4:37 PM EDT | Special Weather Statement | CTP | Clearfield | 68 min |
| Jun 11, 4:42 PM EDT | Special Weather Statement | CTP | Huntingdon, Mifflin | 63 min |
| Jun 11, 5:36 PM EDT | Special Weather Statement | CTP | Franklin | 54 min |
| Jun 11, 5:46 PM EDT | Special Weather Statement | CTP | Fulton | 44 min |
| Jun 11, 6:02 PM EDT | Special Weather Statement | CTP | Sullivan | 43 min |
| Jun 11, 6:28 PM EDT | Special Weather Statement | CTP | Huntingdon | 62 min |
| Jun 11, 6:41 PM EDT | Flash Flood Warning | CTP | Dauphin, Lebanon, Northumberland, Schuylkill | 5 hr |
| Jun 11, 6:44 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon | 61 min |
| Jun 11, 6:53 PM EDT | Special Weather Statement | CTP | Lycoming | 22 min |
| Jun 11, 6:58 PM EDT | Tornado Warning | CTP | Lebanon | 47 min |
| Jun 11, 7:07 PM EDT | Special Weather Statement | CTP | Tioga | 23 min |
| Jun 11, 7:15 PM EDT | Tornado Warning | CTP | Dauphin, Lebanon | 45 min |
| Jun 11, 7:42 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 63 min |
| Jun 11, 7:42 PM EDT | Tornado Warning | CTP | Lancaster, Lebanon | 48 min |
| Jun 11, 7:49 PM EDT | Tornado Warning | CTP | Lancaster, Lebanon | 41 min |
| Jun 11, 7:53 PM EDT | Flash Flood Warning | CTP | Lancaster, Lebanon | 3 hr |
| Jun 11, 7:56 PM EDT | Tornado Warning | CTP | Lancaster, York | 49 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.